×

On Tricomi problem of Chaplygin’s hodograph equation. (English) Zbl 1346.35166

Summary: The existence and uniqueness results for the Tricomi problem of Chaplygin’s hodograph equation are shown, in the case that the domain considered is close to the parabolic degenerate line, by adopting the energy integral methods and choosing judiciously suitable multipliers.

MSC:

35Q35 PDEs in connection with fluid mechanics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Courant, R.; Friedrichs, K. O., Supersonic Flow and Shock Waves (1948), New York, NY, USA: Interscience Publishers, New York, NY, USA · Zbl 0041.11302
[2] Liu, L.; Xu, M.; Yuan, H., A mixed boundary value problem for Chaplygin’s hodograph equation, Journal of Mathematical Analysis and Applications, 423, 1, 60-75 (2015) · Zbl 1308.35111 · doi:10.1016/j.jmaa.2014.09.075
[3] Bers, L., Mathematical Aspects of Subsonic and Transonic Gas Dynamics (1958), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0083.20501
[4] Tricomi, F., Sulle equazione lineari alle derivate parziali di 2 ordune, di tipo misto, Paris I-VII, Memorie della Reale Accademia Nazionale dei Lincei, Class di Scienze Fisiche, 5, 134-247 (1923)
[5] Kuz’min, A. G., Boundary Value Problems for Transonic Flows (2002), London, UK: John Wiley & Sons, London, UK
[6] Frankl, F., On the problems of Chaplygin for mixed sub- and supersonic flows, Akademiya Nauk S.S.S.R., Izvestiya, Seriye Matematicheskaya, 9, 121-148 (1945) · Zbl 0063.01435
[7] Morawetz, C. S., Note on a maximum principle and a uniqueness theorem for an elliptic-hyperbolic equations, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 236, 1204, 141-144 (1956) · Zbl 0070.31802 · doi:10.1098/rspa.1956.0119
[8] Rassias, J. M., Lecture Notes on Mixed Type Partial Differential Equations (1990), World Scientific · Zbl 0947.35504
[9] Osher, S., Boundary value problems for equations of mixed type, 1. The Lavrentev-Bitsadze model, Communications in Partial Differential Equations, 2, 5, 499-547 (1977) · Zbl 0358.35055
[10] Aziz, A. K.; Schneider, M., Weak solutions of the Gellerstedt and the Gellerstedt-Neumann problems, Transactions of the American Mathematical Society, 283, 2, 741-752 (1984) · Zbl 0542.35051 · doi:10.2307/1999159
[11] Lupo, D.; Morawetz, C. S.; Payne, K. R., On closed boundary value problems for equations of mixed elliptic-hyperbolic type, Communications on Pure and Applied Mathematics, 60, 9, 1319-1348 (2007) · Zbl 1125.35066 · doi:10.1002/cpa.20169
[12] Lupo, D.; Payne, K. R.; Popivanov, N. I., On the degenerate hyperbolic Goursat problem for linear and nonlinear equations of Tricomi type, Nonlinear Analysis: Theory, Methods & Applications, 108, 29-56 (2014) · Zbl 1297.35145 · doi:10.1016/j.na.2014.05.009
[13] Dechevsky, L. T.; Popivanov, N., Quasilinear equations of elliptic-hyperbolic type. Critical 2D case for nontrivial solutions, Comptes Rendus de L’Academie Bulgare des Sciences, 61, 11, 1385-1392 (2008) · Zbl 1199.35251
[14] Lupo, D.; Payne, K. R., Spectral bounds for Tricomi problems and application to semilinear existence and existence with uniqueness results, Journal of Differential Equations, 184, 1, 139-162 (2002) · Zbl 1157.35436 · doi:10.1006/jdeq.2001.4139
[15] Lupo, D.; Monticelli, D. D.; Payne, K. R., Spectral theory for linear operators of mixed type and applications to nonlinear dirichlet problems, Communications in Partial Differential Equations, 37, 9, 1495-1516 (2012) · Zbl 1388.35130 · doi:10.1080/03605302.2012.686549
[16] Popivanov, N. I.; Schnaider, M., A boundary value problem for the nonlinear Tricomi equation in three dimensions, Differential Equations, 27, 4, 459-465 (1991) · Zbl 0745.35027
[17] Smirnov, M. M., Equations of Mixed Type. Equations of Mixed Type, Translations of Mathematical Monographs, 51 (1978), Providence, RI, USA: American Mathematical Society, Providence, RI, USA · Zbl 0377.35001
[18] Morawetz, C. S., Mixed equations and transonic flow, Journal of Hyperbolic Differential Equations, 1, 1, 1-26 (2004) · Zbl 1055.35093
[19] Chen, S., Mixed type equations in gas dynamics, Quarterly of Applied Mathematics, 68, 3, 487-511 (2010) · Zbl 1202.35139 · doi:10.1090/S0033-569X-2010-01164-9
[20] Friedrichs, K. O., Symmetric positive linear differential equations, Communications on Pure and Applied Mathematics, 11, 3, 333-418 (1958) · Zbl 0083.31802 · doi:10.1002/cpa.3160110306
[21] Morawetz, C. S., A weak solution for a system of equations of elliptic-hyperbolic type, Communications on Pure and Applied Mathematics, 11, 315-331 (1958) · Zbl 0081.31201
[22] Payne, K. R., Interior regularity of the Dirichlet problem for the Tricomi equation, Journal of Mathematical Analysis and Applications, 199, 1, 271-292 (1996) · Zbl 0862.35079 · doi:10.1006/jmaa.1996.0141
[23] Bitsadze, A. V., Equations of Mixed Type (1964), Oxford, UK: Pergamon Press, Oxford, UK · Zbl 0111.29205
[24] Otway, T. H., The Dirichlet Problem for Elliptic-Hyperbolic Equations of Keldysh Type. The Dirichlet Problem for Elliptic-Hyperbolic Equations of Keldysh Type, Lecture Notes in Mathematics, 2043 (2012), Berlin, Germany: Springer, Berlin, Germany · Zbl 1246.35006 · doi:10.1007/978-3-642-24415-5
[25] Liu, P.; Yuan, H., Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle, Proceedings of the American Mathematical Society, 138, 5, 1793-1801 (2010) · Zbl 1190.35184 · doi:10.1090/s0002-9939-10-10202-0
[26] Yuan, H.; He, Y., Transonic potential flows in a convergent-divergent approximate nozzle, Journal of Mathematical Analysis and Applications, 353, 2, 614-626 (2009) · Zbl 1161.76024 · doi:10.1016/j.jmaa.2008.12.005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.